# SDR IPXA10659738

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587644
- Condition: Punctured
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC FLOOR PANEL AT POS 8L HAS 1" HOLE.  REPAIRED IAW SRM 53-00-50-2R.
